# SDR AALA202302064207

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 81,278 hours, 10,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC02RA03R
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AISLE EMERGENCY LIGHT AT SEAT 40DH INOPERATIVE. RESEATED CONNECTOR UNDER SEAT 40DH. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
